# SDR SWAA2024091830977

- Difficulty date: August 21, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT; TRANSITION PANEL CORRODED ON UPPER SURFACE APPROX. RBL-24 BETWEEN BS 500 AND 500A. MARKED<[01] REMOVED AND REPLACED SIDE PLATE SHIELD IAW B737-800 SRM 52-40-02 AND BOEING DWG 143A0080 AND DWG 143A8126;[02] REMOVED AND REPLACED SIDE PLATE SHIELD IAW B737-800 SRM 52-40-02 AND BOEING DWG 143A0080 AND DWG 143A8126. RII STEPS VERIFIED AND COMPLETED.
